# SDR DALA2025070705014

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 A.A. IN REF TO AMDS 5720-01100-04A, STEP 13, CORROSION ON FASTENERS # 1 TO 10 AT LH ENG DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00147: P/N OF NEW FASTENERS # 1 TO #10 AT LH ENG DRAG FITTING WERE VERIFIED PER STEP 1(A) TO STEP 1(D) PART H OF PRI 627083-14 REV 12 AND WERE INSTALLED ON NRC #148. (1063909)
